Abdominal Cramps/Pain and Birth Control?
This week SHOULD be my Menstrual week, and I've noticed a few sharp little abdominal pains, every once within a while, while I've been on my Birth-Control. Is this my body resetting its cycle because I've never be on Birth-Control, before? Should I be worried...? They're not even THAT tight...just...funny.
Just thought I'd be sure, and double check near ladies who have be on this, longer.
Thanks for the help!!
((PS-- My birth control, currently, is a simple Ortho-Cyclin))
you're ideally supposed to start the pills on the first afternoon of your period or the first sunday after your time...did you follow those directions? if yes, then its probably your body getting used to the pill. save, i'd probably re-start the pills with the subsequent cycle...you might get mid-cycle bleeding, etc if they're not started properly
it is common i went through it when i first get on it
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...